Our expert says:
Whilst medications like viagra, levitra and cialis are all possibilities, I wonder why this is taking place. There is likely to be powerful psyhcological factors playing a role here and it may be that once you stop taking one of the above pills, the problem returns...so I'd encourage you to seek some support to understand what is going on for you.
Claire - SASHA
For further information please consult SASHA’s website at www.sexualhealth.qw.co.za/dru For referral to a professional in your vicinity, please send an email to email@example.com
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.